# SDR ASAA2016112018888

- Difficulty date: November 20, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 15,947 hours, 5,107 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3218KGB01
- Part serial: YJ417228
- Condition: Failed
- Location: Engine Tach
- Part time: 16,073 hours, 5,145 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ACMS DATA SHOWS INTERMITTENT N2 VALUES FROM OIP REPORT 7. TAKEOFF AND CRUISE ACMS REPORTS SHOW NORMAL PARAMETERS.  ACFT  GROUNDED. VERIFIED NR 2 ENGINE N2 TACH LOSS FAULTS LOGGED IN AAVM. REMOVED AND REPLACED NR 2 ENGINE N2 TACH SENSOR, IAW AMM 77-11-02, OPS CHECKED NORMAL.
